MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER

B. BRAUN MEDICAL INC. DISCOFIX®; ACCESSORIES, CATHETER
Catalog Number 456003
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the user facility: details of complaint (reported issue): "we have a group of these 3 way stopcocks received that are defective.If you look closely there is a defect on the tip that attaches to the patients iv line.This is the first batch we have seen that are defective." no injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two photographs were provided for investigation.Upon evaluation of the photographs, it was observed the three- way stopcock had a molding defect.The reported concern was confirmed.Without the actual sample the cause of the deformed male luer cannot be clarified conclusively.The review of the manufacturing documentation revealed that no irregularities or deviations occurred during batch production.The retained samples were evaluated, and visual inspection showed that all samples met the requirements and no irregularities were detected.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample and two (2) photos were submitted to the manufacturer for evaluation.Through visual examination of the photos and sample, it was observed that the three-way stopcock has a defect to the tip of the male lure.A deformation at the lla-cone was observed.The sample is not within specification; the reported defect is confirmed.Retained samples were checked and visual inspection showed that all samples met the requirements and no irregularities were detected.While the reported defect was observed, an exact root cause could not be determined.Further evaluation is taking placed based on this complaint/defect.A review of the non-conformance system database was performed for the reported lot number and no abnormalities or nonconformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
DISCOFIX®
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21263969
Report Number2523676-2025-00027
Device Sequence Number9538576
Product Code KGZ
UDI-Device Identifier04046964183577
UDI-Public(01)04046964183577(11)240801(17)270501(10)24E26D9041
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K760383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number456003
Device Lot Number24E26D9041
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/29/2025
Supplement Report FDA Received Date03/12/2025
04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown